Nimbus Imports

Register with us to get wholesale rates.

Benadryl Blister 12ct

$17.00

  • 12-count pack of Benadryl Ultratabs Antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most
  • Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose
  • Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest
  • Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose
  • Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies
SKU: 655708119655 Category: Tags: ,

Ingredients

Active (in each tablet): Diphenhydramine HCl 25mg…Purpose: Antihistamine. Inactive: Carnauba Wax, Croscarmellose Sodium, D&C Red No. 27 Aluminum Lake, Dibasic Calcium Phosphate, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Titanium Dioxide.

Directions

Take every 4 to 6 hours. Do not take more than 6 times in 24 hours. Adults and children 12 years and over: 1 to 2 tablets. Children 6 to under 12 years: 1 tablet. Children under 6 years: Do not use this product in children under 6 years of age. Other information: Each tablet contains: Calcium 20mg; Store between 2025C (6877F); Avoid high humidity; Protect from light; Do not use if carton is opened or if blister unit is broken.

Reviews

There are no reviews yet.

Be the first to review “Benadryl Blister 12ct”

Your email address will not be published. Required fields are marked *

Scroll to Top